Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Trazodone 100mg every night for about 2 or 3 2weeks now.. I'm having severe hair loss and  I do not to lose all my hair. Can anyone tell me how to stop taking this drug at 100mg?????

pthanks

Loading...

To avoid withdrawal symptoms, you should dose taper with Trazodone. Do not suddenly stop taking the drug. Talk t the prescribing doctor about the correct doses for tapering. I didn't find anything referencing hair loss as a side effect, but who knows, it could be.

Reply

Loading...

I was prescribed trazodone back in early June. on June 8th I initially quartered 50mg because I was reluctant to take full dose. I woke up with a bad hangover feeling. My doctor told me I needed to increase to full dose in order to benefit from it. I slowly increased to only 25mg. I am so glad I didn't take the full dose. My condition may have been a lot worse! I started noticing my hair loss a month later and immediately stopped the trazodone. At the time I lost about 15% of my hair. The doctor referred me to a dermatologist who said he didn't think it was due to the trazodone and told me that my doctor shared that with him as well. WTH?! I have never had hair loss in my life! The hair loss occurred almost exactly a month after I started it. Yes, trazodone can trigger hair loss. I also found out from another doctor I have low ferritin level and Vitamin D deficiency. I don't know at this point if the continuous hair loss is now due to the low ferritin level (which I've read can be). I do know that trazodone caused my hair loss. I'm so scared that my shedding can go on for another 5 months...I don't know if my hair will grow back...will it be same? So many unanswered questions. I'm just depressed. It's hard to be positive.
Reply

Loading...